MathSciNet Relay Station
MathSciNet bibliographic data
MR693964 32F25 (35A20 35F05)
Jacobowitz, Howard; Trèves, François Nowhere solvable homogeneous partial differential equations. Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 3, 467–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement